On a conjecture of Nelder
Compositio Mathematica, Tome 10 (1952), p. 241-244
@article{CM_1952__10__241_0,
     author = {Hammersley, J. M.},
     title = {On a conjecture of Nelder},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {10},
     year = {1952},
     pages = {241-244},
     zbl = {0048.10803},
     mrnumber = {53408},
     language = {en},
     url = {http://www.numdam.org/item/CM_1952__10__241_0}
}
Hammersley, J. M. On a conjecture of Nelder. Compositio Mathematica, Tome 10 (1952) pp. 241-244. http://www.numdam.org/item/CM_1952__10__241_0/